# SDR CALA2010021500032

- Difficulty date: February 15, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N12116
- Make and model: Boeing 757224
- Aircraft serial: 27558
- Aircraft time: 59,032 hours, 12,904 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT R2 INOP.  R&R R2 EMERGENCY EXIT LIGHT BULB EXTERIOR, REF AMM 33-51-06.  ALL EXTERIOR LIGHTS OPS CHECK NORMAL.
